# SDR MDR03022

- Difficulty date: July 28, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: CGJZK
- Make and model: Skrsky S64E
- Aircraft serial: 64003
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 641520201049
- Part serial: 64M57715896
- Condition: Cracked
- Location: Main Rotor
- Part time: 13,637 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE BLADE WAS REMOVED FROM THE AIRCRAFT FOR BIM INDICATION.  A 10-DAY LEAK CHECK WAS PERFORMED AND A LEAK WAS FOUND IN A CRACK IN NR 18 POCKET.  AFTER THE POCKET WAS REMOVED AND ADHESIVE WAS CHEMICALLY REMOVED, THE CRACK WAS FOUND 168.75 INCHES FROM THE ROOT END AND 9.50 INCHES FROM THE LEADING EDGE ON THE BOTTOM SIDE OF THE BLADE.  THE CRACK IS APPROXIMATELY 3 INCHES LONG AND WRAPS AROUND THE TRAILING EDGE RADIUS TO THE BACK WALL OF THE SPAR.  CAUSE: UNKNOWN
